# SDR YENA2007020

- Difficulty date: March 28, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 2504
- Aircraft time: 7,141 hours, 2,443 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 1685
- Condition: Faulty
- Location: Live Tv
- Part time: 10,782 hours, 3,763 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 489, BOS TO LGB, APROX 2015Z, ON LANDING TV/SCREEN AT SEAT 10C SMOKING WITH THE SMELL OF BURNED WIRE.  LIVE TV SYS SHUTDOWN.  ACCOMPLISHED TSM TAS 23-39-00-810-801.  FOUND VDU AT SEAT 10C SCREEN BLACK NO DISPLAY.  REMOVED AND REPLACED VDU AT 10C IAW AMM 23-39-00 AND FOUND SLIGHT DISTORTION IN DISPLAYED VIDEO.  REMOVED AND REPLACED SEB AT 10C OER AMM 23-39-00.  VDU 10C OPERATES NORMAL.  OPERATED SYSTEM FOR 2 HOURS.  NO FURTHER DEFECTS NOTED.
